Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Eisenstein series and the Selberg trace formula. II


Authors: H. Jacquet and D. Zagier
Journal: Trans. Amer. Math. Soc. 300 (1987), 1-48
MSC: Primary 11F70; Secondary 11F72, 22E55
MathSciNet review: 871663
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The integral of the kernel of the trace formula against an Eisenstein series is investigated. The analytic properties of this integral imply the divisibility of the convolution $ L$-function attached to a form by the zeta function of the field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F70, 11F72, 22E55

Retrieve articles in all journals with MSC: 11F70, 11F72, 22E55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0871663-X
PII: S 0002-9947(1987)0871663-X
Article copyright: © Copyright 1987 American Mathematical Society